Volume 23, issue 7 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Reidemeister torsion, complex volume and the Zograf infinite product for hyperbolic $3$–manifolds

Jinsung Park

Geometry & Topology 23 (2019) 3687–3734
Abstract

We prove an equality which involves Reidemeister torsion, complex volume and the Zograf infinite product for hyperbolic 3–manifolds.

Keywords
Reidemeister torsion, complex volume, hyperbolic $3$–manifold
Mathematical Subject Classification 2010
Primary: 32Q45, 57Q10, 58J28
References
Publication
Received: 1 August 2018
Revised: 31 January 2019
Accepted: 13 April 2019
Published: 30 December 2019
Proposed: Walter Neumann
Seconded: Yasha Eliashberg, Peter Ozsváth
Authors
Jinsung Park
School of Mathematics
Korea Institute for Advanced Study
Seoul
South Korea